| Model Number |
3100A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the 3100a ventilator failed on the patient has loud hissing noise and unit stopped oscillating.The customer confirmed that there is no patient harm associated with this reported event.
Additional Manufacturer Narrative
Result of investigation: a vyaire third party service technician was able to verify the reported issue.As a resolution, the dpm was replaced and completed pm (preventive maintenance) on the unit.